Dolgic Plus - how long do the side effects take to react?

Question is Closed Report Mark as Favorite

Answers (1)

10 Sep 2009

Dolgic Plus (acetaminophen, butalbital, and caffeine) side effects
You may have some of these side effects or none at all.

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:
*fast, pounding, or uneven heartbeat;
*feeling light-headed or short of breath;
*nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
*easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms.

Less serious side effects may include:
*drowsiness;
*dizziness, confusion or lightheadedness;
*dry mouth;
*nausea, vomiting, stomach pain, loss of appetite;
*feeling anxious or jittery;
*drunk feeling; or
*headache.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long before some of these side effects subside?

So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, ...

4 answers 17 Oct 2011

How long does the side effects of Ripsperidone and Buspirone last?

I've been on these medications for two days now and I can't stand the side effects. I've had rapid heart beat, feeling light headed, ...

1 answer 25 Nov 2011

Are these side effects of emergency contraceptive?

I took an emergency contraceptive pill over a week ago and now I have just got a bad headache and temperature, are these side effects? I would have ...

4 answers 28 Jun 2012

I started taking Lo Loestrin Fe two weeks ago, how long will the side effects last?

I have been very dizzy, nauseous and getting terrible headaches for the last week. I think it's the side effects of Lo Loestrin Fe. How long ...

1 answer 14 Mar 2014